# SDR CA971020011

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 3457 · Global Positioning System
- Part: Circuit Board
- Part number: 22831
- Condition: Shorted
- Location: Gps Receiver
- Part time: 91 hours
- Component: King, KLN90B
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE NOTED AND SMELT COMING FROM BEHIND INSTRUMENT PANEL DURING DESCENT.  BATTERY AND BOTH GENERATORS WERE SHUT OFF AND THE SMOKE STOPPED  AVIONICS MASTER RESELECTED ON AND SMOKE OBSERVED AGAIN  INVESTIGATION FOUND THE GPS RECEIVER CIRCUIT BOARD HAD OVERHEATED IN ONE AREA. THE BOARD APPEARS TO HAVE GROUNDED TO THE CASE. THE MANUFACTURER IS INVESTIGATING ALONG WITH THE OPERATOR. MORE INFO TO FOLLOW.
